Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Mar 6, 2019, 2:49 AM EST for Wayne County, New York. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2019, 2:49 AM EST (07:49 UTC)
- Expired
- Mar 6, 2019, 4:15 AM EST
- In force
- 86 min
- Issued by
- NWS Buffalo, NY
County Wayne County, NY
The radar
The Ft Drum radar (KTYX), 86 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
982
WWUS81 KBUF 060749
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
249 AM EST WED MAR 6 2019
NYZ004>006-060915-
Oswego-Wayne-Northern Cayuga-
249 AM EST WED MAR 6 2019
...A BAND OF LAKE EFFECT SNOW WILL AFFECT NORTHERN WAYNE...CAYUGA AND
SOUTHWESTERN OSWEGO COUNTIES...
At 248 AM EST, A band of lake effect snow producing snow fall rates
of up to 3 inches per hour was located from near Sodus Bay to
Wolcott, Fair Haven, Martville, Hannibal, Fulton, and Central
Square. This band of heavy snow will remain nearly stationary
through the early morning hours.
Travel will be very difficult within this band of heavy snow, with
deep snow cover on roads and visibility less than a quarter mile.
This includes Interstate 81 between exits 32 and 33.
If you must travel through this band of lake effect snow, be
prepared for severe winter driving conditions with very poor
visibility and deep snow cover on roads. Slow down and allow extra
time when traveling.
LAT...LON 4323 7611 4327 7620 4322 7619 4320 7621
4324 7627 4322 7626 4320 7627 4323 7631
4323 7648 4315 7648 4327 7743 4332 7738
4333 7714 4331 7697 4339 7673 4346 7664
4344 7603
$$
HitchcockWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Mar 6, 1:07 AM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Mar 6, 1:07 AM EST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
107 AM EST Wed Mar 6 2019
.SYNOPSIS...
A broad cold trough will reside across the Lower Great Lakes with
accumulating lake effect snows especially east and southeast of Lake
Ontario through Thursday. Gradual warming trend will occur Friday
through the weekend with increasing chances for rain Sunday.
&&
.NEAR TERM /THROUGH TODAY/...
...Temperatures Significantly Below Normal Through Wednesday...
...Accumulating Lake Snows Southeast of Both Lakes...
A deep longwave trough will be centered over eastern Canada and the
Lower Great Lakes tonight through Wednesday. This will keep a
continual feed of anomalously cold air in place over our forecast
area with H85 temps forecast to be in the vcnty of -20c. The cold
air will keep our overnight lows in the single digits away from the
lakes...while Wednesday afternoon highs will again be in the teens.
As a point of reference...typical max temps for this time of year
are close to 40!
Along with the mid winter cold...there will be accumulating lake
snows downwind of both lakes. The details...
Off Lake Erie...lake effect snows will continue to diminish
across southern Erie, Chautauqua, and Cattaraugus
Counties late tonight as synoptic moisture gets stripped away
and equilibrium levels crash. A Winter Weather Advisory will
continue overnight with additional accumulation of 1 to 2
inches the next few hours. A chance of snow showers will
continue east of Lake Erie through Wednesday afternoon. Up to an
inch of snowfall is expected along the Chautauqua Ridge.
Off Lake Ontario...a well organized lake band will continue
along the southern shore of Lake Ontario mainly impacting
Oswego, northern Cayuga and Wayne counties overnight. Deepening
moisture and steady equilibrium levels around 12-15k feet will
continue while winds become more wnw overnight. This band will
move south and impact the entire southern shore of Lake Ontario
from Niagara to Oswego counties. While snowfall accumulations 8
to 16 inches will be from Wayne to Oswego counties, 3 to 6
inches are expected from Niagara to Monroe counties through
Wednesday. Winter Weather headlines are in effect. The bullseye
for this snowfall will be northern cayuga county and the
southwest corner of Oswego co.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
Wednesday evening will start off with lake effect snow southeast of
Lake Ontario with some snow showers across far Western New York.
Lake effect snows will intensify later in the night with the passage
of another shortwave which will be embedded in a broad cyclonic flow
aloft. There will be a weak surface low with this shortwave, which
will cause winds to diminish across Lake Ontario as it moves across
the lake late Wednesday night. There still will be ample instability
and moisture in place, with uncertainty in wind direction making the
forecast more difficult. Mesoscale guidance is in poor agreement on
the exact position, but in good agreement that there will be
significant lake effect snow somewhere southeast of Lake Ontario.
The forecast uses a model consensus for the wind forecast and then
uses this to determine the most likely position of the lake snows.
By early Thursday morning it probably will be more of a cluster of
lake snow rather than a traditional band, influenced by the
localized winds of the surface low. However, considering that lake
effect snow last night supported effective dendritic snow growth, it
appears likely this shortwave will do the same with localized
snowfall rates of 2 inches per hour. Because of this, the Winter
Storm Warning for lake effect snow will remain in effect until late
Thursday morning coinciding with the departure of this shortwave.
This shortwave will also provide ample moisture for snow to develop
across the rest of Western New York, with Lake Erie providing some
enhancement. Despite ice coverage, there should still be ample
breaks and frictional convergence to enhance snows east and
northeast of the lake. The forecast goes well above model consensus
QPF, with 1 to 3 inches expected with this shortwave. Slightly
higher (advisory) amounts cannot completely be ruled out, but unlike
tonights event, the winds will not be as strong with this shortwave.
Drier air and lower equilibrium levels will cause lake effect snows
to diminish (but not end) during the day Thursday. Diurnal influence
will also limit banding, and result in more cellular snow showers
rather than a singular lake effect band. Some modest additional
accumulations are possible southeast of Lake Ontario with a broad
WNW flow behind the departing wave. There will probably be a brief
re-organization Thursday night when winds diminish which will allow
a land breeze convergence boundary to develop down the length of
Lake Ontario. With weak winds, snow accumulations will be localized
to close to the lake, but may potentially approach advisory criteria.
The other concern during this time will be bitterly cold
temperatures. Wind chills on Wednesday night will be as low as 10
below. Although Thursday will be slightly warmer, highs will be in
the upper teens to lower 20s which is still about 20 degrees below
normal.
On Friday an upper level shortwave will drop across the Great Lakes
region and towards the southern Mid-Atlantic States. 12Z model
guidance keeps any precipitation associated with this feature to our
south, with weak high pressure building across our region Friday
night. This will provide dry weather and good radiational cooling
conditions for Friday night with lows 5 to 15.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Saturday will be a fair weather day with high pressure crossing the
region. Under mostly sunny skies temperatures will reach the mid to
upper 30s through the day.
The next notable system will arrive Saturday night as a closed upper
level low rotates through the Great Lakes. This system will send
warm air northward, with isentropic lift beneath diffluent flow
aloft bringing light snow changing to rain Saturday night across
WNY. By Sunday this precipitation will extend across the Eastern
Lake Ontario region, with a brief period of quieter
weather/scattered rain showers later Sunday across WNY which will be
entrenched within the warm sector. Temperatures Sunday may reach the
low to mid 50s in spots across Western New York.
In addition to precipitation and warmer air temperatures, winds will
become gusty Saturday night/Sunday. Initially a downslope wind off
the Chautauqua Ridge Saturday night could reach advisory
levels...and then through the day Sunday a south to southwest wind
could near advisory levels as well. This wind event will not be like
the wind event two Sundays earlier...in that this event the surface
low will be filling as it crosses the Central Great Lakes limiting
the downward momentum of a 65 to 75 knot LLJ centered around 4K
feet.
Gusty winds will remain through Monday behind the Sunday night cold
front passage. Additional rain to snow is possible as the front
crosses the region, with little snow accumulation. Additional snow
showers will be possible Monday and Monday night, with lake effect
snow becoming a possibility east of the Lakes Monday
afternoon/evening with temperatures at 850 hPa become cold enough to
support such snow. Any snow that forms will diminish Monday night,
with fairer weather returning to the region for Tuesday.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
VFR cigs of 3500-5000 ft will be found across most of the region
tonight through Wednesday...although lake effect snows southeast of
both lakes will support MVFR cigs and MVFR to IFR vsbys.
Fortunately...the more inclement conditions will be found between
the major TAF sites.
Outlook...
Wednesday night through Thursday...Lake effect snow and
IFR/LIFR conditions southeast of lake Ontario, with mainly
scattered snow showers and MVFR/ VFR elsewhere. Friday...Mainly
VFR with a chance of snow showers. Saturday...VFR.
&&
.MARINE...
An extended period of moderate to brisk winds will affect the Lower
Great Lakes through at least midweek. Winds have diminished
slightly on Lake Erie and Small Craft Advisories were canceled
overnight. Winds will increase again by mid-morning and consequently,
Small Craft Advisories will go back in effect on Lake Erie.
Small Craft Advisories are in effect for Lake Ontario,
particularly for the south shore of Lake Ontario where stronger
winds and higher waves should last through Wednesday and into
Wednesday night. After that, conditions should then improve for
the Thursday- Saturday period.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Storm Warning until 10 AM EST Thursday for NYZ004>006.
Winter Weather Advisory until 7 PM EST this evening for
NYZ001>003.
Winter Weather Advisory until 4 AM EST early this morning for
NYZ012-019-020-085.
MARINE...Small Craft Advisory from 9 AM this morning to 7 PM EST this
evening for LEZ040-041.
Small Craft Advisory until 4 AM EST Thursday for
LOZ043-044.
Small Craft Advisory until 1 AM EST Thursday for LOZ042.
&&
SYNOPSIS...AR/RSH
NEAR TERM...AR/HSK/RSH
SHORT TERM...Apffel
LONG TERM...Thomas
AVIATION...RSH
MARINE...AR/HSK/JJRHazardous weather outlook, Mar 5, 11:16 PM EST, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1116 PM EST Tue Mar 5 2019 NYZ008-070430- Lewis- 1116 PM EST Tue Mar 5 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-010-011-013-014-021-070430- Jefferson-Northern Erie-Genesee-Livingston-Ontario-Allegany- 1116 PM EST Tue Mar 5 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-070430- Niagara-Orleans-Monroe- 1116 PM EST Tue Mar 5 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-070430- Wayne-Northern Cayuga-Oswego- 1116 PM EST Tue Mar 5 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019-020-085-070430- Wyoming-Chautauqua-Cattaraugus-Southern Erie- 1116 PM EST Tue Mar 5 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070430- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1116 PM EST Tue Mar 5 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Mar 5, 9:10 PM EST, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
910 PM EST TUE MAR 5 2019
NYZ012-019>021-085-060330-
Chautauqua-Cattaraugus-Allegany-Southern Erie-Wyoming-
910 PM EST TUE MAR 5 2019
...A BAND OF HEAVY LAKE EFFECT SNOW WILL AFFECT MUCH OF THE
SOUTHERN TIER THIS EVENING...
At 907 PM EST, A band of moderately heavy lake effect snow producing
snow fall rates of 1 to 3 inches per hour extended from near Lake
Erie State Park along a line extending from near Lake Erie State Park
and North Collins to near Warsaw and Wyoming.
The band of lake snow will continue to push southeast this
evening...briefly reducing the visibility to a quarter mile or less
while depositing a quick one to three inches of snow.
Locations impacted include...
Dunkirk, Fredonia, Boston, Eden, Springville, Warsaw, Colden,
Westfield, Gowanda, Silver Creek, Ashford, Angola, Arcade,
Franklinville, Mayville, Belfast, North Collins, Rushford, Chaffee
and SUNY Fredonia.
This includes Interstate 90 between exits 61 and 57A.
A winter weather advisory is in effect for the area. Please monitor
local media outlets and the national weather service for further
statements.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4228 7973 4230 7975 4235 7970 4244 7950
4253 7939 4259 7919 4263 7917 4285 7804
4229 7807 4224 7976 4227 7976
RSHSpecial weather statement, Mar 5, 10:12 PM EST, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1012 PM EST TUE MAR 5 2019
NYZ005-006-008-060430-
Oswego-Lewis-Northern Cayuga-
1012 PM EST TUE MAR 5 2019
...A BAND OF HEAVY LAKE EFFECT SNOW WILL AFFECT SOUTHWESTERN
LEWIS...CAYUGA AND OSWEGO COUNTIES...
At 1009 PM EST, A band of heavy lake effect snow producing snow fall
rates of 1 to 3 inches per hour extended from near Oswego and New
Haven to near Redfield. This plume of heavy snow was slowly pushing
south to the southern half and will impact the southern half of
Oswego county and the northernmost part of Cayuga county...while
also affecting southrenmost Lewis county through midnight.
Locations impacted include...
Oswego, Fulton, Sandy Island Beach State Park, Fair Haven Beach State
Park, Pulaski, Central Square, Redfield, Selkirk Shores State Park,
Highmarket, Mexico Point State Park, Nine Mile Point, Battle Island
State Park, Hastings, Scriba, Volney, Richland, West Monroe, Palermo,
Sterling and New Haven.
This includes Interstate 81 between exits 32 and 37.
Visibilities will drop quickly to less than a quarter of a mile in
this band of lake effect snow. There may even be some thunder and
lightning within the heart of this band.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4342 7553 4348 7581 4333 7589 4328 7587
4328 7672 4334 7672 4331 7684 4335 7681
4356 7645 4356 7628 4367 7626 4362 7530
4353 7529
RSHSpecial weather statement, Mar 5, 11:35 PM EST, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1135 PM EST TUE MAR 5 2019
NYZ004>006-060600-
Oswego-Wayne-Northern Cayuga-
1135 PM EST TUE MAR 5 2019
...A BAND OF LAKE EFFECT SNOW WILL AFFECT NORTHEASTERN WAYNE...CAYUGA
AND OSWEGO COUNTIES...
At 1132 PM EST, A band of lake effect snow producing snow fall rates
of 2 to 3 inches per hour was located from Red Creek and Fair Haven
east across Hannibal, Fulton, Central Square, and the north shore of
Oneida Lake. This band of heavy lake effect snow will continue to
drift slowly south through the midnight hour.
Travel will be very difficult within this band of heavy snow, with
deep snow cover on roads and visibility less than a quarter
mile. This includes Interstate 81 between exits 32 and 34.
If you must travel through this band of lake effect snow, be
prepared for severe winter driving conditions with very poor
visibility and deep snow cover on roads. Slow down and allow extra
time when traveling.
LAT...LON 4333 7589 4331 7586 4315 7588 4320 7604
4320 7608 4323 7610 4327 7620 4324 7621
4322 7619 4320 7622 4324 7627 4320 7628
4323 7631 4322 7648 4327 7702 4331 7697
4335 7681 4339 7673 4353 7649 4347 7582
HitchcockSpecial weather statement, Mar 6, 1:10 AM EST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Buffalo NY
110 AM EST WED MAR 6 2019
NYZ004>006-060745-
Oswego-Wayne-Northern Cayuga-
110 AM EST WED MAR 6 2019
...A BAND OF LAKE EFFECT SNOW WILL AFFECT NORTHERN WAYNE...CAYUGA AND
SOUTHERN OSWEGO COUNTIES...
At 108 AM EST, A band of lake effect snow producing snow fall rates
of 1 to 2 inches per hour was located from near Sodus Bay eastward
to Wolcott, Cato, Martville, Hannibal, Fulton, Central Square, and
the north shore of Oneida Lake. This band will continue to drift
slowly southward.
Travel will be very difficult within this band of heavy snow, with
deep snow cover on roads and visibility less than a quarter mile.
This includes Interstate 81 between exits 32 and 33, and Route 104
from Sodus to Oswego.
If you must travel through this band of lake effect snow, be
prepared for severe winter driving conditions with very poor
visibility and deep snow cover on roads. Slow down and allow extra
time when traveling.
LAT...LON 4315 7588 4320 7604 4320 7608 4323 7610
4327 7620 4320 7621 4324 7626 4320 7627
4323 7631 4323 7648 4314 7649 4312 7648
4329 7734 4333 7717 4331 7697 4339 7673
4348 7660 4339 7586 4333 7589 4331 7586
HitchcockSpecial weather statement, Mar 6, 2:49 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
249 AM EST WED MAR 6 2019
NYZ004>006-060915-
Oswego-Wayne-Northern Cayuga-
249 AM EST WED MAR 6 2019
...A BAND OF LAKE EFFECT SNOW WILL AFFECT NORTHERN WAYNE...CAYUGA AND
SOUTHWESTERN OSWEGO COUNTIES...
At 248 AM EST, A band of lake effect snow producing snow fall rates
of up to 3 inches per hour was located from near Sodus Bay to
Wolcott, Fair Haven, Martville, Hannibal, Fulton, and Central
Square. This band of heavy snow will remain nearly stationary
through the early morning hours.
Travel will be very difficult within this band of heavy snow, with
deep snow cover on roads and visibility less than a quarter mile.
This includes Interstate 81 between exits 32 and 33.
If you must travel through this band of lake effect snow, be
prepared for severe winter driving conditions with very poor
visibility and deep snow cover on roads. Slow down and allow extra
time when traveling.
LAT...LON 4323 7611 4327 7620 4322 7619 4320 7621
4324 7627 4322 7626 4320 7627 4323 7631
4323 7648 4315 7648 4327 7743 4332 7738
4333 7714 4331 7697 4339 7673 4346 7664
4344 7603
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 9:10 PM EST | Special Weather Statement | BUF | Chautauqua, Wyoming | 80 min |
| Mar 5, 10:12 PM EST | Special Weather Statement | BUF | Oswego | 78 min |
| Mar 5, 11:35 PM EST | Special Weather Statement | BUF | Oswego | 85 min |
| Mar 6, 1:10 AM EST | Special Weather Statement | BUF | Cayuga | 95 min |
| Mar 6, 4:42 AM EST | Special Weather Statement | BUF | Monroe, Orleans, Wayne | 78 min |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.